# SDR RAIA201911040001

- Difficulty date: November 4, 2019
- Submitted: November 5, 2019
- Operation: Air carrier
- Aircraft: N836HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145695
- Aircraft time: 35,626 hours, 32,284 cycles
- System (JASC): 2760 · Drag Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Spoiler Ssy
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SPOILER FAIL MSG ON RETRACTION, FINALLY GOT SPOILERS TO RETRACT ON 3RD ATTEMPT-- DEPLOYED SPOILERS AND DEACTIVATED IN THE OPEN POSITION. VISUALLY CHECK SPOILER ACTUATOR FOR ANY SIGNS OF LEAKS OR FOD .PERFORMED SEVERAL OPS CHECKS OF THE SPOILERS. COULD NOT DUPLICATE FAULT ON THE GROUND.-- SUPPLEMENTAL WORK DONE ON ALERT CONTROL #10336--R&R SPEED BRAKE CONTROL VALVE FOR PRECAUTONARY MEASURE. OPS AND LEAK CHECK GOOD.
